Reduced models of Albert algebras.

Holger P. Petersson; Michel L. Racine

Mathematische Zeitschrift (1996)

  • Volume: 223, Issue: 3, page 367-386
  • ISSN: 0025-5874; 1432-1823

How to cite

top

Petersson, Holger P., and Racine, Michel L.. "Reduced models of Albert algebras.." Mathematische Zeitschrift 223.3 (1996): 367-386. <http://eudml.org/doc/174925>.

@article{Petersson1996,
author = {Petersson, Holger P., Racine, Michel L.},
journal = {Mathematische Zeitschrift},
keywords = {Albert algebras; reduced models; Tits constructions; cohomological invariants; division algebras},
number = {3},
pages = {367-386},
title = {Reduced models of Albert algebras.},
url = {http://eudml.org/doc/174925},
volume = {223},
year = {1996},
}

TY - JOUR
AU - Petersson, Holger P.
AU - Racine, Michel L.
TI - Reduced models of Albert algebras.
JO - Mathematische Zeitschrift
PY - 1996
VL - 223
IS - 3
SP - 367
EP - 386
KW - Albert algebras; reduced models; Tits constructions; cohomological invariants; division algebras
UR - http://eudml.org/doc/174925
ER -

NotesEmbed ?

top

You must be logged in to post comments.